# SDR SWAA2022022564735

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; STA 500D; S19R HAS CRAKED GUSSET (MARKED) / REMOVED AND REPLACED FWD CARGO GUSSET AT STA 500D STR 19R PER SPM 51-40-02-0G-0 AND BOEING DWG# 143A7902 92385U 12/10/18
